Burning and Tingling on lower legs
Oct 18, 2009
Hello Doc Young,
I am taking atripla since March 2009 and whenever I am seated, I feel terrible discomforting burning and tingling on my lower legs. What could be the cause of this? Is it the atripla? I am undetectable and CD4 count is over 900... Please help!!!
Response from Dr. Young
Hello and thanks for your post.
The symptoms that you describe are consistent with peripheral neuropathy-- though there are other causes of foot pain to be sure.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Longest It Takes Hiv Antibodies To Show Up?
- Does A Swollen Neck Lymph Node Mean I Have Hiv?
- Percentage Of American Heterosexual Hiv Infection
- Does Vitamin B12 Help Neuropathy?
- Can U Get Hepatitis C From An Splash Of Urine In Your Eyes?
- Are There Ways To Treat Swollen Lymph Nodes With Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.